# SDR SWIA2020040850070

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SEAT RAIL FROM FS 581 TO FS 693 PITTED AND CORRODED LBL 9    (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON LH SEAT RAIL AT FS 581 TO FS 693 AT LBL 9 IAW CRJ700 SRM. MATERIAL REMOVED AFTER BLEND .038"  MAXIMUM ALLOWABLE DAMAGE .035" SEAT RAIL OUT OF LIMITS. REMOVE AND REPLACE IAW CRJ700 SRM. INSTALLED NEW LH SEAT RAIL FROM FS 581.00 TO FS 693.00 AT LBL 9 REF CRJ700 AMM.
